Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 679-682

A discrete Stochastic Korovkin theorem

Department of Mathematical Sciences, Memphis State University, Memphis 38152, Tennessee, USA

Received 2 June 1989; Revised 16 October 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this article we give a sufficient condition for the pointwise in the first mean Korovkin property on B0(P), the space of stochastic processes with real state space and countable index set Γ and bounded first moments.